MAUDE Adverse Event Report: Stryker Neurovascular Cork EXCELSIOR XT-27 STD STRAIGHT 150CM; Catheter, Percutaneous, Neurovasculature

Stryker Neurovascular Cork EXCELSIOR XT-27 STD STRAIGHT 150CM; Catheter, Percutaneous, Neurovasculature
Catalog Number M003XT2750810
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2026
Type of Reportable Event Malfunction

Brand Name
EXCELSIOR XT-27 STD STRAIGHT 150CM
Common Device Name
Catheter, Percutaneous, Neurovasculature
Manufacturer (Section D)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
Stryker Neurovascular Cork
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
+1(510)413-2500
MDR Report Key50774069
Report Number3008881809-2026-00571
Device Sequence Number16056465
Product Code QJP
UDI-Device Identifier04546540698131
UDI-Public(01)04546540698131(17)280519(10)25629492
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K242289
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003XT2750810
Device Lot Number25629492
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/05/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight167 LB
Patient RaceAsian